Some set-theoretic constructions in topology

S. Mrówka

Fundamenta Mathematicae (1977)

  • Volume: 94, Issue: 2, page 83-92
  • ISSN: 0016-2736

How to cite

top

Mrówka, S.. "Some set-theoretic constructions in topology." Fundamenta Mathematicae 94.2 (1977): 83-92. <http://eudml.org/doc/214988>.

@article{Mrówka1977,
author = {Mrówka, S.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {2},
pages = {83-92},
title = {Some set-theoretic constructions in topology},
url = {http://eudml.org/doc/214988},
volume = {94},
year = {1977},
}

TY - JOUR
AU - Mrówka, S.
TI - Some set-theoretic constructions in topology
JO - Fundamenta Mathematicae
PY - 1977
VL - 94
IS - 2
SP - 83
EP - 92
LA - eng
UR - http://eudml.org/doc/214988
ER -

Citations in EuDML Documents

top
  1. V. Kannan, Ordinal invariants in topology II. Sequential order of compactifications
  2. Pablo Mendoza Iturralde, An example of a space whose all continuous mappings are almost injective
  3. Michael Hrušák, Paul J. Szeptycki, Artur Hideyuki Tomita, Selections on Ψ -spaces
  4. Hermann Render, Spaces with a Borel-complete Stone-Čech compactification
  5. Alan Dow, P. Nyikos, Representing free Boolean algebras
  6. Jesús Ferrer, Marek Wójtowicz, The controlled separable projection property for Banach spaces

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.